Publication:
Mathematical model for dengue disease with maternal antibodies

dc.contributor.authorRujira Kongnuyen_US
dc.contributor.authorPuntani Pongsumpunen_US
dc.contributor.authorI. Ming Tangen_US
dc.contributor.otherKing Mongkut's Institute of Technology Ladkrabangen_US
dc.contributor.otherMahidol Universityen_US
dc.date.accessioned2018-05-03T08:11:56Z
dc.date.available2018-05-03T08:11:56Z
dc.date.issued2011-04-01en_US
dc.description.abstractMathematical models can be used to describe the dynamics of the spread of infectious disease between susceptibles and infectious populations. Dengue fever is a re-emerging disease in the tropical and subtropical regions of the world. Its incidence has increased fourfold since 1970 and outbreaks are now reported quite frequently from many parts of the world. In dengue endemic regions, more cases of dengue infection in pregnancy and infancy are being found due to the increasing incidence. It has been reported that dengue infection was vertically transmitted to the infants. Primary dengue infection is associated with mild to high fever, headache, muscle pain and skin rash. Immune response includes IgM antibodies produced by the 5 th day of symptoms and persist for 30-60 days. IgG antibodies appear on the 14 th day and persist for life. Secondary infections often result in high fever and in many cases with hemorrhagic events and circulatory failure. In the present paper, a mathematical model is proposed to simulate the succession of dengue disease transmission in pregnancy and infancy. Stability analysis of the equilibrium points is carried out and a simulation is given for the different sets of parameter. Moreover, the bifurcation diagrams of our model are discussed. The controlling of this disease in infant cases is introduced in the term of the threshold condition.en_US
dc.identifier.citationWorld Academy of Science, Engineering and Technology. Vol.76, (2011), 24-33en_US
dc.identifier.issn20103778en_US
dc.identifier.issn2010376Xen_US
dc.identifier.other2-s2.0-79955718978en_US
dc.identifier.urihttps://repository.li.mahidol.ac.th/handle/20.500.14594/11898
dc.rightsMahidol Universityen_US
dc.rights.holderSCOPUSen_US
dc.source.urihttps://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=79955718978&origin=inwarden_US
dc.subjectEngineeringen_US
dc.titleMathematical model for dengue disease with maternal antibodiesen_US
dc.typeArticleen_US
dspace.entity.typePublication
mu.datasource.scopushttps://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=79955718978&origin=inwarden_US

Files

Collections